# SDR ASAA0640829

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 31,306 hours, 17,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT AFT ENTRY DOOR ILLUM'D LIGHTS EXTINGUISHED PRIOR TO LANDING. PRESSURIZATION NORMAL.  DOOR LIGHT ILLUM AT CABIN DIFF PRESS OF 1.6 PSI AND WENT OUT AT .5 PSI.  ADJUSTED GUIDE ROD PER AMM 52 13 00.
